# SDR MALA090162

- Difficulty date: December 29, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 340B430
- Aircraft time: 26,589 hours, 29,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON F/A PANEL, THE EMERGENCY LIGHT IS NOT LIT UP.  RELAMPED F/A PANEL EMERGENCY LIGHT.
